# SDR SIMA201020801

- Difficulty date: July 25, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145566
- Aircraft time: 20,622 hours, 18,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND RT AFT OVERWING EMERGENCY EXIT LIGHT INOP.  AIRCRAFT REMOVED FROM SERVICED.  REMOVED AND REPLACED LIGHT BULB.  AIRCRAFT RETURNED TO SERVICE.
